Suffering from Allergic Rhinitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

marj
Regular Member


Date Joined Jan 2010
Total Posts : 36
   Posted 1/8/2010 8:52 AM (GMT -6)   
My nasal passages are often clogged especially when its cold. The ENT doctor told me that I have allergic rhinitis. He advised me to take Ebastine tablet. I am worried because I feel chest pain. Is it just a side effect? Please help. anyone here who experience the same? Thanks.

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 1/8/2010 9:06 AM (GMT -6)   
I looked this up online and from what I understand, chest pain is NOT a side effect. Please call your doctor.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(6 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-Norvasc~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA-Tylonel Arthritis
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 10:18 AM (GMT -6)
There are a total of 2,695,975 posts in 297,612 threads.
View Active Threads


Who's Online
This forum has 152265 registered members. Please welcome our newest member, Tortured.
353 Guest(s), 19 Registered Member(s) are currently online.  Details
PeteZa, TheITIS, Tone28, Ravineman430, cb1234, RcvdfgLqwedf, lymie mom x 2, Lymiemomster, getting by, PamSmith, Redwing57, pmm73, GingerGirl, Old Mike, Mrs777, Tortured, artermix, LadyEllJay, tallcharlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer